W1,p(⋅) regularity for quasilinear problems with irregular obstacles on Reifenberg domains

The Anh Bui, Xuan Truong Le*

*Corresponding author for this work

    Research output: Contribution to journalArticle

    2 Citations (Scopus)


    In this paper, we prove the global gradient estimates on the generalized Lebesgue spaces for weak solutions to elliptic quasilinear obstacle problems. It is worth noticing that the coefficients related to the obstacle problems are merely measurable with small BMO norms and the underlying domain does not satisfy any smoothness conditions.

    Original languageEnglish
    Article number1650046
    Pages (from-to)1-19
    Number of pages19
    JournalCommunications in Contemporary Mathematics
    Issue number6
    Publication statusPublished - Dec 2017



    • Nonlinear elliptic problem
    • irregular obstacle
    • Reifenberg flat domain
    • generalized Lebesgue space

    Cite this